Alert archive / Pennsylvania / Wind Chill Advisories in 2015

Wind Chill Advisory 3, NWS Cleveland, OH

February 5, 2015Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind chill advisory at Feb 5, 2015, 4:17 AM EST for Crawford County, Erie County, Pennsylvania. It took effect at Feb 5, 2015, 7:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2015, 4:17 AM EST (09:17 UTC)
In effect from
Feb 5, 2015, 7:00 PM EST
Expired
Feb 6, 2015, 6:38 AM EST
In force
12 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WWUS41 KCLE 050917
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
417 AM EST THU FEB 5 2015

...VERY COLD WIND CHILLS ON THURSDAY NIGHT...

.WINDS WILL BE LIGHT THIS EVENING AND TEMPERATURES WILL QUICKLY
DROP TO NEAR THE OVERNIGHT LOWS. SOUTHWEST WINDS WILL INCREASE TO
10 TO 15 MPH OVERNIGHT WITH TEMPERATURES SLOWLY WARMING. DESPITE
THE WARMING TEMPERATURES...WIND CHILL VALUES WILL REMAIN BETWEEN
10 AND 20 DEGREES BELOW ZERO INTO FRIDAY MORNING. 

PAZ001>003-051730-
/O.NEW.KCLE.WC.Y.0003.150206T0000Z-150206T1400Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
417 AM EST THU FEB 5 2015

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST
FRIDAY.

* WIND CHILL...BETWEEN 10 AND 20 DEGREES BELOW ZERO. 

* TIMING...WIND CHILLS WILL FALL TO 10 BELOW THIS EVENING WITH THE
  COLDEST VALUES EXPECTED LATE TONIGHT INTO EARLY FRIDAY MORNING. 

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

* WINDS...SOUTHWEST NEAR 5 MPH THIS EVENING...INCREASING TO 10 TO
  15 MPH. GUSTS UP TO 25 MPH POSSIBLE NEAR LAKE ERIE.

* TEMPERATURES...3 BELOW TO 10 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
5 follow-up statements
993 
WWUS41 KCLE 051451
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
951 AM EST THU FEB 5 2015

...VERY COLD WIND CHILLS ON THURSDAY NIGHT...

.WINDS WILL BE LIGHT THIS EVENING AND TEMPERATURES WILL QUICKLY
DROP TO NEAR THE OVERNIGHT LOWS. SOUTHWEST WINDS WILL INCREASE TO
10 TO 15 MPH OVERNIGHT WITH TEMPERATURES SLOWLY WARMING. DESPITE
THE WARMING TEMPERATURES...WIND CHILL VALUES WILL REMAIN BETWEEN
10 AND 20 DEGREES BELOW ZERO INTO FRIDAY MORNING.

PAZ001>003-052300-
/O.CON.KCLE.WC.Y.0003.150206T0000Z-150206T1400Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
951 AM EST THU FEB 5 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 9 AM EST FRIDAY...

* WIND CHILL...AS LOW AS 17 BELOW DUE TO TEMPERATURES 3 BELOW TO 
  10 ABOVE ZERO...AND WINDS SOUTHWEST 5 TO 15 MPH WITH GUSTS UP 
  TO 25 MPH.

* TIMING...WIND CHILLS WILL FALL TO 10 BELOW THIS EVENING WITH 
  THE COLDEST VALUES EXPECTED LATE TONIGHT INTO EARLY FRIDAY 
  MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...SOUTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...3 BELOW TO 10 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
460 
WWUS41 KCLE 052040
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EST THU FEB 5 2015

...VERY COLD WIND CHILLS ON THURSDAY NIGHT...

.WINDS WILL BE LIGHT THIS EVENING AND TEMPERATURES WILL QUICKLY
DROP TO NEAR THE OVERNIGHT LOWS. SOUTHWEST WINDS WILL INCREASE TO
10 TO 15 MPH OVERNIGHT WITH TEMPERATURES SLOWLY WARMING. DESPITE
THE WARMING TEMPERATURES...WIND CHILL VALUES WILL REMAIN BETWEEN
10 AND 20 DEGREES BELOW ZERO INTO FRIDAY MORNING.

PAZ001>003-060445-
/O.CON.KCLE.WC.Y.0003.150206T0000Z-150206T1400Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
340 PM EST THU FEB 5 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 9 AM EST FRIDAY...

* WIND CHILL...AS LOW AS 17 BELOW DUE TO TEMPERATURES 1 BELOW TO 9
  ABOVE ZERO...AND WINDS SOUTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25
  MPH.

* TIMING...WIND CHILLS WILL FALL TO 10 BELOW THIS EVENING WITH 
  THE COLDEST VALUES EXPECTED LATE TONIGHT INTO EARLY FRIDAY 
  MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...SOUTHWEST 5 TO 15 MPH WITH.

* TEMPERATURES...1 BELOW TO 9 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
740 
WWUS41 KCLE 060418
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 PM EST THU FEB 5 2015

...VERY COLD WIND CHILLS ON THURSDAY NIGHT...

.WIND CHILL VALUES WILL RANGE FROM 10 TO 15 DEGREES BELOW ZERO
INTO FRIDAY MORNING. TEMPERATURES WILL GRADUALLY MODERATE
OVERNIGHT AS THE WIND INCREASES FROM THE SOUTHWEST.

PAZ001>003-061230-
/O.CON.KCLE.WC.Y.0003.000000T0000Z-150206T1400Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1118 PM EST THU FEB 5 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST FRIDAY...

* WIND CHILL...AS LOW AS 15 BELOW ZERO.

* TIMING...WIND CHILLS WILL REACH THEIR LOWEST VALUES OVERNIGHT
  AND RECOVER INTO FRIDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...SOUTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...1 BELOW TO 9 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
367 
WWUS41 KCLE 060941
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
441 AM EST FRI FEB 6 2015

...VERY COLD WIND CHILLS CONTINUE EARLY THIS MORNING...

.WIND CHILL VALUES WILL RANGE FROM 10 TO 17 DEGREES BELOW ZERO
EARLY THIS MORNING. TEMPERATURES WILL RISE THROUGH THE MORNING
HOURS WITH WIND CHILL VALUES IMPROVING TO NEAR ZERO BY NOON.

PAZ001>003-061400-
/O.CON.KCLE.WC.Y.0003.000000T0000Z-150206T1400Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
441 AM EST FRI FEB 6 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL...AS LOW AS 17 BELOW ZERO.

* TIMING...WIND CHILLS WILL REACH THEIR LOWEST VALUES BY 7 AM THEN
  SLOWLY WARM THROUGH THE MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...SOUTHWEST 10 TO 15 MPH...WITH GUSTS TO 25 MPH NEAR THE
  ERIE LAKESHORE.

* TEMPERATURES...TEMPERATURES IN THE SINGLE DIGITS WILL WARM INTO
  THE TEENS BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN STRONG WIND WILL COMBINE
WITH COLD TEMPERATURES TO CREATE DANGEROUSLY COLD CONDITIONS FOR
EXPOSED SKIN. THE WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES
BELOW ZERO OR COLDER FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL
BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT
ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID PROLONGED
EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND HYPOTHERMIA. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
211 
WWUS41 KCLE 061138
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
638 AM EST FRI FEB 6 2015


PAZ001>003-061245-
/O.CAN.KCLE.WC.Y.0003.000000T0000Z-150206T1400Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
638 AM EST FRI FEB 6 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
CHILL ADVISORY.

TEMPERATURES HAVE STARTED TO WARM AND WILL CONTINUE TO CLIMB
THROUGH THE MORNING. ALTHOUGH WIND CHILL VALUES MAY BE AT OR BELOW ZERO
FOR A COUPLE MORE HOURS...THEY ARE NOT EXPECTED TO BE COLD ENOUGH
TO REQUIRE A WIND CHILL ADVISORY. PERSONS SHOULD CONTINUE TO DRESS
WARMLY AS THEY HEAD OUT THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 10:27 PM EST, 5 hours 50 minutes earlier.

Area forecast discussion, Feb 4, 10:27 PM EST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1027 PM EST WED FEB 4 2015

.SYNOPSIS...
COLD FRONT WORKING ACROSS NORTHERN OH/NW PA FIRST THING THIS
EVENING. HIGH PRESSURE FROM THE NORTHERN PLAINS WILL SETTLE ACROSS
THE OHIO VALLEY FOR THURSDAY AND FRIDAY. A COLD FRONT WILL PRESS
SOUTH ACROSS THE AREA BETWEEN SATURDAY AND SUNDAY WITH A WAVE OF
LOW PRESSURE THAT WILL TRAVEL ALONG THE FRONT SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 04/03Z THE BACK EDGE OF THE SNOW WAS CLEARLY VISIBLE ON
REGIONAL COMPOSITE RADAR IMAGERY AND EXTENDED FROM FAR EASTERN
OTTAWA COUNTY SOUTHWESTWARD TOWARDS CRAWFORD (OH) COUNTY. THE SNOW
IS ALL BUT DONE ACROSS NORTHWEST OHIO WITH THE EXCEPTION OF A FEW
LINGERING FLURRIES. THE CLEARING WILL CONTINUE TO PUSH EAST...AND
BY MIDNIGHT THE SNOW SHOULD BE ENDING ACROSS THE CLEVELAND AND
AKRON METRO AREAS. UP TO AN INCH OF NEW SNOW COULD FALL BEFORE
THEN. TEMPERATURES WILL THEN BE THE BIG STORY OVERNIGHT AS LOWS
DROP INTO THE SINGLE DIGITS. WIND CHILL READINGS WILL DROP BELOW
ZERO AND WILL APPROACH -10F EARLY THURSDAY MORNING. A WIND CHILL
ADVISORY WILL NEED TO BE CONSIDERED BY THE ONCOMING CREW.

UPSTREAM LAKE EFFECT SNOW SHOWERS CAN BE SEEN COMING OFF LAKE
MICHIGAN AS THE FLOW SWITCHES FROM THE NORTHWEST AND LOW LEVEL
LAPSE RATES STEEPEN WITH A RAPIDLY COOLING COLUMN. SNOW SHOWERS
ARE LIKELY TO PERSIST INTO THE EARLY AFTERNOON ACROSS NW PA AND
NEARBY AREAS WITH A HURON FETCH...BUT ACCUMULATION WILL BE
MINIMAL DUE TO AN EXTREMELY DRY AIRMASS. THE REST OF THE AREA WILL
SEE CLEARING SKIES THROUGH LATE MORNING THURSDAY...ESPECIALLY
ACROSS THE WESTERN THIRD OF THE AREA.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
FLURRIES OR LIGHT SNOW SHOWERS MAY LINGER ACROSS THE FAR EAST
SNOWBELT THURSDAY MORNING WITH H8 TEMPS THAT WILL HAVE FALLEN TO
-20C BY THAT POINT. OVERALL REST OF THE AIRMASS IS DRY...LOTS OF
ICE ON THE LAKE AND ONLY A BRIEF WINDOW OF ANY CONNECTION WITH
HURON. WILL LIMIT ACCUMS TO AN INCH. OTHERS WILL BE DRY AND COLD
WITH LITTLE TEMPERATURE RECOVERY.

QUIET THURSDAY NIGHT AND FOR THE MOST PART FRIDAY TOO. SOME OF THE
MODELS ARE PAINTING SOME LIGHT WARM ADVECTION QPF AND HAVE ADDED
SOME SLIGHT CHANCE TO CHANCE POPS FOR THE AREA. LOWS ON EITHER
SIDE OF ZERO THURSDAY NIGHT...AND THESE COULD OCCUR EARLY WITH A
SLIGHT RISE TOWARD MORNING AS WE PICK UP A SOUTHWEST FLOW AND GET
A LITTLE WARM AIR ADVECTION. TEMPERATURES FRIDAY RECOVER INTO THE
20S.

WEEKEND WEATHER GETS A LITTLE MORE COMPLICATED. NORTHERN
FRONT WILL BE SAGGING SOUTHWARD REACHING NORTHERN OH/NW PA
SATURDAY NIGHT. LOW PRESSURE WILL MOVE ALONG THE FRONT FROM THE
NORTHERN PLAINS ACROSS THE MIDWEST AND ACROSS OHIO ON SUNDAY.
TEMPERATURES WILL MAKE A RUN FOR READINGS ABOVE FREEZING ON
SATURDAY FOR A LARGE PORTION OF THE AREA. WAVE ALONG THE FRONT
DELAYS THE CONTINUED SOUTHWARD PUSH OF COLD AIR FOR A WHILE. THERE
IS STILL A LOT OF SPREAD IN THE TEMPERATURE FORECAST BOTH AT THE
SURFACE AND ALOFT. FOR NOW HAVE A SIMPLIFIED RAIN/SNOW MIX
MENTIONED...BUT THERE VERY WELL COULD BE A RIBBON OF SOME FREEZING
RAIN OR SLEET ACROSS THE AREA FOR A TIME SOMETIME BETWEEN SATURDAY
NIGHT AND SUNDAY. EVENTUALLY THE COLD AIR WILL WIN OUT AND BY
SUNDAY AFTERNOON/EVENING IN THE WAKE OF THE WAVE...PRECIP TYPE
WILL RETURN TO SNOW.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE NORTHWEST FLOW AND TROUGH ALOFT LOOKS LIKE IT WILL CONTINUE
UNABATED THROUGH EARLY AND MID WEEK NEXT WEEK. THE GFS AND ECMWF
BRING ANOTHER SHORT WAVE THROUGH THE TROUGH AND ACROSS THE GREAT
LAKES ON MONDAY. WILL LEAVE A CHANCE OF SNOW/SNOW SHOWERS IN THE
FORECAST INTO MONDAY...MAINLY FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

ARCTIC HIGH PRESSURE IS PROGGED TO BUILD SOUTH ACROSS THE LOWER
GREAT LAKES MONDAY NIGHT INTO TUESDAY. THE FORECAST IS A LITTLE
COLDER THAN MOST OF THE GUIDANCE GIVEN THE CURRENT WEATHER PATTERN.
THE RANGE FOR HIGHS SEEMS TO BE FROM THE TEENS TO LOWER/MID 20S
MONDAY AND TUESDAY. WILL SPLIT THE DIFFERENCE FOR NOW. THE NEXT COLD
FRONT LOOKS LIKE IT WILL APPROACH BY WEDNESDAY NIGHT.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
COLD FRONT NOW INTO CENTRAL OHIO. SNOW WILL GRADUALLY DECREASE
FROM THE NORTHWEST LATE THIS EVENING...BUT NOT BEFORE ANOTHER
COUPLE OF INCHES OF SNOW FALL. CONDITIONS WILL IMPROVE TO VFR
ACROSS NORTHWEST OHIO TONIGHT BUT MVFR LAKE EFFECT CLOUDS MAY
LINGER ACROSS NE OH/NW PA OVERNIGHT. CONDITIONS WILL GRADUALLY
IMPROVE TO VFR EVERYWHERE BY THURSDAY AFTERNOON AS ARCTIC HIGH
BUILDS OVER THE AREA.

.OUTLOOK...NON VFR DEVELOPING SATURDAY NIGHT AND CONTINUING INTO
MONDAY.

&&

.MARINE...
WINDS WILL SHIFT TO NORTHWEST TONIGHT BEHIND THE COLD FRONT...THEN
BACK RATHER QUICKLY TO SOUTHWEST THURSDAY NIGHT. THE SOUTHWEST
WINDS WILL INCREASE SIGNIFICANTLY THURSDAY NIGHT TO 20 TO 30 KNOTS
AND ICE MOVEMENT IS LIKELY. THE GRADIENT LESSENS ON FRIDAY AND WINDS
WILL DIMINISH ESPECIALLY BY LATE FRIDAY. THE NEXT COLD FRONT IS DUE
LATER SATURDAY OR SATURDAY NIGHT. WINDS WILL SHIFT TO NORTH
BEHIND THE FRONT AND AN EXTENDED PERIOD OF BRISK NORTH TO NORTHEAST
WIND IS LIKELY EARLY NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 1 AM EST THURSDAY FOR OHZ009>014-
     019>023-029>033-089.
PA...WINTER WEATHER ADVISORY UNTIL 1 AM EST THURSDAY FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...MAYERS
SHORT TERM...OUDEMAN
LONG TERM...KOSARIK/OUDEMAN
AVIATION...DJB
MARINE...KOSARIK
Hazardous weather outlook, Feb 5, 1:17 AM EST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
117 AM EST THU FEB 5 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-060630-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
117 AM EST THU FEB 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-060630-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
117 AM EST THU FEB 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 4, 10:36 PM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1036 PM EST WED FEB 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     SNOW             CLARIDON TWP            41.55N  81.18W
02/04/2015  M3.0 INCH        GEAUGA             OH   TRAINED SPOTTER

            12 HOUR SNOWFALL.

1006 PM     SNOW             ELYRIA                  41.29N  82.16W
02/04/2015  M5.4 INCH        LORAIN             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1015 PM     SNOW             1 SSE PARMA             41.37N  81.70W
02/04/2015  M4.2 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1019 PM     SNOW             CLARIDON TWP            41.55N  81.18W
02/04/2015  M3.0 INCH        GEAUGA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1029 PM     SNOW             OBERLIN                 41.29N  82.21W
02/04/2015  M4.2 INCH        LORAIN             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

EVENT NUMBER CLE1500942
EVENT NUMBER CLE1500943
EVENT NUMBER CLE1500944
EVENT NUMBER CLE1500945
EVENT NUMBER CLE1500946

KIELTYKA

Nearby

Wind Chill Advisories in Pennsylvania, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.